Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 52, NWS Goodland, KS

May 30, 2012Decatur County, Norton County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 30, 2012, 6:12 PM CDT for Decatur County, Norton County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2012, 6:12 PM CDT (23:12 UTC)
Expired
May 30, 2012, 6:49 PM CDT
In force
37 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Decatur County, KS, Norton County, KS

The radar

The Goodland radar (KGLD), 125 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 3:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 343 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1457 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
343 m²/s²
0-3 km storm-relative helicity
487 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WUUS53 KGLD 302312
SVRGLD
KSC039-137-310015-
/O.NEW.KGLD.SV.W.0052.120530T2312Z-120531T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
612 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DECATUR COUNTY IN NORTHWEST KANSAS...
  WEST CENTRAL NORTON COUNTY IN NORTHWEST KANSAS...

* UNTIL 715 PM CDT

* AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CEDAR BLUFFS...AND WAS MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OBERLIN...KANONA...NORCATUR...DRESDEN...JENNINGS AND CLAYTON.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 72 AND 100.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 196 AND 224.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3964 9995 3957 10069 3999 10070 4000 10053
      4000 10033
TIME...MOT...LOC 2312Z 318DEG 19KT 3996 10054
WIND...HAIL 60MPH 1.00IN
$$

JRM
2 follow-up statements
888 
WWUS53 KGLD 302338
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
538 PM MDT WED MAY 30 2012

KSC137-302348-
/O.CAN.KGLD.SV.W.0052.000000T0000Z-120531T0015Z/
NORTON KS-
638 PM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL NORTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3959 10062 3989 10064 3991 10047 3990 10028
      3966 10018 3965 10018
TIME...MOT...LOC 2338Z 334DEG 27KT 3980 10043
$$

KSC039-310015-
/O.CON.KGLD.SV.W.0052.000000T0000Z-120531T0015Z/
DECATUR KS-
638 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DECATUR COUNTY
UNTIL 715 PM CDT...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KANONA...AND WAS MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  KANONA...JENNINGS AND DRESDEN.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 75 AND 95.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 197 AND 216.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3959 10062 3989 10064 3991 10047 3990 10028
      3966 10018 3965 10018
TIME...MOT...LOC 2338Z 334DEG 27KT 3980 10043
WIND...HAIL 60MPH 1.00IN
$$

JRM
989 
WWUS53 KGLD 302349
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
549 PM MDT WED MAY 30 2012

KSC039-302359-
/O.CAN.KGLD.SV.W.0052.000000T0000Z-120531T0015Z/
DECATUR KS-
649 PM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR DECATUR COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
SEVERE.

LAT...LON 3959 10062 3989 10064 3991 10047 3990 10028
      3966 10018 3965 10018
TIME...MOT...LOC 2349Z 334DEG 27KT 3973 10038
$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:42 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, May 30, 2:42 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
142 PM MDT WED MAY 30 2012

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 142 PM MDT WED MAY 30 2012

THIS AFTERNOON AND TONIGHT...COMPLEX FORECAST THIS AFTERNOON AND
EVENING WITH THE THREAT FOR SEVERE WEATHER EXPECTED TO DEVELOP ACROSS
KANSAS AS AN UPPER LEVEL SYSTEM/ASSOCIATED COLD FRONT MOVE ACROSS
THE REGION. CURRENT WV SATELLITE IMAGERY SHOWS INITIAL UPPER LEVEL
SHORT WAVE TROUGH MOVING THROUGH WESTERN NEBRASKA WITH COLD FRONT
QUICKLY MOVING ACROSS WESTERN NEBRASKA AND NORTHEASTERN COLORADO.
MAIN UPPER LEVEL SYSTEM WILL MOVE ACROSS THE NORTHERN PLAINS LATE
THIS AFTERNOON AND EVENING. DAYTIME HEATING AND SOUTHEASTERLY LOW LEVEL
FLOW HAS AIDED IN INCREASING INSTABILITY ACROSS WESTERN KANSAS.
DEW POINTS ACROSS NORTHWESTERN KANSAS ARE STILL IN THE MID 50S BUT
WITH DEW POINTS IN THE LOW 60S ACROSS SOUTHWESTERN KANSAS...MAY
SEE THEM INCREASE A TAD IN THE NEXT HOUR OR TWO. SURFACE BASED CAPE
VALUES OF 2500-3000 J/KG AND 0-6 KM SHEAR VALUES OF 30-40 KTS WILL
AID IN THE DEVELOPMENT AND HELP TO SUSTAIN SOME SEVERE THUNDERSTORMS.
SEVERE CONVECTION IS EXPECTED TO DEVELOP ALONG A CONVERGENT
BOUNDARY FROM ABOUT WAKEENEY KANSAS TO BENKELMAN NEBRASKA AND MOVE
TO THE SOUTHEAST. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WINDS. ANOTHER LINE OF CONVECTION WILL DEVELOP
AHEAD OF THE APPROACHING COLD FRONT ACROSS NORTHEASTERN COLORADO
AND MOVE ACROSS SOUTHWEST NEBRASKA AND NORTHWEST KANSAS THROUGH
THE AFTERNOON AND EVENING. THUNDERSTORM CHANCES WILL DECREASE
OVERNIGHT FROM WEST TO EAST AS UPPER LEVEL SYSTEM MOVES EASTWARD.

THURSDAY...A FEW LINGERING SHOWERS MAY BE POSSIBLE ACROSS THE EASTERN
PORTION OF THE FORECAST AREA DURING THE EARLY MORNING WITH SOME
STRATUS POSSIBLE BEHIND THE DEPARTING SYSTEM. SURFACE HIGH
PRESSURE AND NORTHEAST WINDS WILL KEEP TEMPERATURES NEAR NORMAL.

THURSDAY NIGHT...NORTHWEST FLOW ALOFT WILL CONTINUE OVER THE FORECAST
AREA. UPPER LEVEL JET AND BEST DIFFERENTIAL CYCLONIC VORTICITY ADVECTION
WILL BE ACROSS CENTRAL NEBRASKA...SO KEPT THE FORECAST DRY. SURFACE
HIGH WILL MOVE ACROSS SOUTHEAST KANSAS DURING THE NIGHT WHICH WILL
PRODUCE SOUTH RETURN FLOW/INCREASING DEW POINTS OVER WESTERN KANSAS.
COOL AIR WILL BE IN PLACE...BUT EXPECT DEW POINTS TO INCREASE DURING
THE NIGHT...SO INCREASED MINIMUM TEMPERATURES SLIGHTLY.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 142 PM MDT WED MAY 30 2012

THOUGH MID LEVEL DYNAMICS WILL BE LACKING FRIDAY...A SURFACE FRONT
WILL BECOME STATIONARY. EXACT LOCATION OF FEATURE IS UNCERTAIN...BUT AS
SURFACE TEMPERATURES REACH INTO THE 80S...MIXED LAYER CAPES WILL
APPROACH 1000 J/KG DURING THE AFTERNOON. THUS...CONVECTION IS POSSIBLE
AND WILL KEEP MENTION OF STORMS IN THE FORECAST.

500 MB RIDGE WILL BUILD OVER THE ROCKY MOUNTAINS FRIDAY NIGHT AND SATURDAY.
HOWEVER...GFS DEVELOPS AN EMBEDDED WEAK SHORT WAVE TROUGH THAT MOVES
ACROSS EASTERN COLORADO/WESTERN KANSAS SATURDAY NIGHT. CONFIDENCE IS
NOT HIGH THAT THIS WILL DEVELOP...BUT THE MODEL SOLUTION IS
PLAUSIBLE AND FITS EARLY JUNE CLIMATOLOGY. WILL KEEP LOW POPS OVER
COLORADO FRIDAY AFTERNOON AHEAD OF THE SHORT WAVE...AND SPREAD THE
POPS EAST DURING THE NIGHT.

LARGE DIFFERENCES ARE SEEN BETWEEN THE GFS AND ECMWF IN HOW THE NEXT
PACIFIC LOW IS HANDLED BEGINNING MONDAY. THE GFS IS FASTER WHILE THE
ECMWF IS SLOWER AND MUCH DEEPER. DO NOT LIKE THE WAY EITHER OF THEM
IS HANDLING THE SITUATION. THINK THE 500 MB RIDGE WILL MOVE OVER
THE CENTRAL UNITED STATES SUNDAY AND MONDAY. ALTHOUGH THE MODELS
AGAIN DIFFER IN THE INTENSITY OF A SHORTWAVE MOVING ACROSS THE
PLAINS TUESDAY...ENOUGH LOW LEVEL MOISTURE AND INSTABILITY SUPPORT
CONTINUING A CHANCE OF THUNDERSTORMS. WILL BASICALLY FOLLOW
CLIMATOLOGY FOR WEDNESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1243 PM MDT WED MAY 30 2012

FOR KMCK...CONVECTION ONGOING ACROSS SOUTH CENTRAL NEBRASKA WILL
CONTINUE TO NUDGE NEAR TERMINAL WITH THE POTENTIAL TO PRODUCE SOME
GUSTY WINDS IN THE VICINITY OF THE THUNDERSTORMS. FOR KGLD...DAYTIME
HEATING HAS ERODED MORNING STRATUS WITH CURRENT HEATING AND INCREASING
LOW LEVEL MOISTURE SETTING THE STAGE FOR SEVERE WEATHER TO BEGIN
IN THE NEXT HOUR OF TWO. FOR BOTH TERMINALS...MAIN CONCERN WILL BE
STRONG WINDS AND LARGE HAIL FROM ANY STORM THAT MOVES OVER THE
TERMINAL. CONVECTION WILL MOVE EAST OVERNIGHT WITH THE DEVELOPMENT
OF A MVFR STRATUS DECK BY EARLY MORNING. STRATUS DECK SHOULD BEGIN
TO DISSIPATE BY LATE MORNING WITH SOME SCATTERED CUMULUS DEVELOPING
AS SURFACE HIGH PRESSURE MOVES OVER THE AREA.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...PM
LONG TERM...MENTZER
AVIATION...PM
Hazardous weather outlook, May 30, 11:45 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1045 AM MDT WED MAY 30 2012

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-311345-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1045 AM MDT WED MAY 30 2012 /1145 AM CDT WED MAY 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING GENERALLY ALONG AND EAST OF A BENKELMAN NEBRASKA TO
TRIBUNE KANSAS LINE...WITH THE GREATEST THREAT FOR SEVERE WEATHER
ALONG AND EAST OF A OBERLIN TO LEOTI KANSAS LINE. LARGE HAIL AND
DAMAGING WINDS WILL POSE THE GREATEST HAZARDS. STRONG THUNDERSTORMS
ARE POSSIBLE INTO THE OVERNIGHT HOURS...WITH MOST IF NOT ALL OF
THE SEVERE WEATHER THREAT EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MOST OF THE AREA
FRIDAY THROUGH THE BEGINNING OF NEXT WEEK. WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING
GENERALLY EAST OF THE COLORADO/KANSAS STATE LINE.

In the hours before

Local storm report, May 30, 4:44 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
344 PM MDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TORNADO          5 NNW BREWSTER          39.43N 101.41W
05/30/2012                   SHERMAN            KS   NWS EMPLOYEE

            EMPLOYEE REPORTED A SMALL LANDSPOUT TORNADO THAT WAS ON
            THE GROUND UNTIL 320 PM MDT.

&&

MENTZER
Local storm report, May 30, 4:57 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
357 PM MDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             14 SE LUDELL            39.68N 100.80W
05/30/2012  E1.00 INCH       RAWLINS            KS   TRAINED SPOTTER

&&

CJS
Local storm report, May 30, 5:28 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
428 PM MDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             10 NNW WINONA           39.20N 101.30W
05/30/2012  E1.75 INCH       THOMAS             KS   EMERGENCY MNGR

&&

CJS
Local storm report, May 30, 5:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
446 PM MDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             4 E CULBERTSON          40.22N 100.76W
05/30/2012  E1.00 INCH       RED WILLOW         NE   PUBLIC

&&

CJS
Special weather statement, May 30, 5:48 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
448 PM MDT WED MAY 30 2012

KSZ015-016-029-302315-
GOVE-GRAHAM-SHERIDAN-
548 PM CDT WED MAY 30 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERIDAN COUNTY IN NORTHWEST KANSAS...GOVE
COUNTY IN WEST CENTRAL KANSAS AND GRAHAM COUNTY IN NORTHWEST
KANSAS...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF PARK...OR NEAR PARK...MOVING
EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3913 10006 3912 10014 3900 10014 3890 10019
      3904 10060 3943 10048 3942 9989
TIME...MOT...LOC 2249Z 292DEG 17KT 3917 10036

JRM
Local storm report, May 30, 5:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
449 PM MDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             3 W MONUMENT            39.10N 101.05W
05/30/2012  M1.25 INCH       LOGAN              KS   EMERGENCY MNGR

&&

CJS

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:39 PM CDTSpecial Weather StatementGLDThomas21 min
May 30, 3:57 PM CDTSpecial Weather StatementGLDRawlins, Thomas18 min
May 30, 4:01 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas59 min
May 30, 4:18 PM CDTSpecial Weather StatementGLDThomas12 min
May 30, 4:24 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas66 min
May 30, 4:29 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas61 min
May 30, 4:36 PM CDTSevere Thunderstorm WarningGLDRawlins30 min
May 30, 4:59 PM CDTFlash Flood WarningGLDDecatur, Rawlins3 hr
May 30, 5:05 PM CDTSevere Thunderstorm WarningGLDLogan, Thomas55 min
May 30, 5:15 PM CDTTornado WarningGLDLogan, Thomas30 min
May 30, 5:18 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace, Wichita43 min
May 30, 5:36 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton20 min
May 30, 5:41 PM CDTSevere Thunderstorm WarningGLDDecatur46 min
May 30, 5:48 PM CDTSpecial Weather StatementGLDSheridan27 min
May 30, 5:51 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan39 min
May 30, 5:55 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita54 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.